# SDR SWAA110796

- Difficulty date: February 12, 2011
- Submitted: February 13, 2011
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 82,255 hours, 58,888 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND AFT CARGO FRAME CRACKED AT BS 807, BETWEEN STR 27L TO STR 27R.  REMOVED AND REPLACED FRAME PER SRM.
